# SDR DALA2024040404095

- Difficulty date: March 31, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,653 hours, 38,818 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L SLIDE LIGHT INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSY PER B757 AMM 33-51. BULB WORKS WITH OTHER SLIDE LIGHT. INSPECTED 2L GIRT BAR PROX SWITCHES REF B757 WDM 25-66-11, FOUND PROX SWITCH S10219 FAULTY. REPLACED S10219 REF SAME. OPS CK GOOD. (5345857)
